Simple birational extensions of two dimensional affine rational domains
Compositio Mathematica, Volume 33 (1976) no. 2, pp. 197-208.
@article{CM_1976__33_2_197_0,
     author = {Russell, Peter},
     title = {Simple birational extensions of two dimensional affine rational domains},
     journal = {Compositio Mathematica},
     pages = {197--208},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     zbl = {0342.13003},
     mrnumber = {429935},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_197_0/}
}
TY  - JOUR
AU  - Russell, Peter
TI  - Simple birational extensions of two dimensional affine rational domains
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 197
EP  - 208
VL  - 33
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__33_2_197_0/
UR  - https://zbmath.org/?q=an%3A0342.13003
UR  - https://www.ams.org/mathscinet-getitem?mr=429935
LA  - en
ID  - CM_1976__33_2_197_0
ER  - 
%0 Journal Article
%A Russell, Peter
%T Simple birational extensions of two dimensional affine rational domains
%J Compositio Mathematica
%D 1976
%P 197-208
%V 33
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1976__33_2_197_0
Russell, Peter. Simple birational extensions of two dimensional affine rational domains. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 197-208. http://www.numdam.org/item/CM_1976__33_2_197_0/

[1] S.S. Abhyankar and T.-T. Moh: Embeddings of the line in the plane, J. Reine Angew. Math. 276 (1975) 148-166. | EuDML | MR | Zbl

[2] C. Chevalley: Algebraic functions of one variable. Mathematical Surveys No. VI. Am. Math. Soc., New York, 1951. | MR | Zbl

[3] P. Eakin and W. Heinzer: A cancellation problem for rings, Conference on commutative algebra. Lecture Notes in Mathematics 311. Springer, Berlin-Heidelberg -New York, 1973. | MR | Zbl

[4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics 156. Springer, Berlin-Heidelberg- New York, 1970. | EuDML | MR | Zbl

[5] M. Nagata: A remark on the unique factorization theorem. J. Math. Soc. Japan 9 (1957) 143-145. | MR | Zbl

[6] M. Raynaud: Anneaux locaux Henséliens. Lecture Notes in Mathematics 169. Springer, Berlin-Heidelberg-New York, 1970. | MR | Zbl

[7] P. Russell: Forms of the affine line and its additive groups. Pacific J. Math. 32, No. 2. 527-539 (1970). | MR | Zbl

[8] P. Russell: Field generators in two variables. J. Math. Kyoto Univ. 15-3 (1975) 555-571. | MR | Zbl

[9] A. Sathaye: On linear planes (in Proc. Amer. Math. Soc.) | MR | Zbl

[10] J.R. Schafarewitsch: Grundzüge der algebraischen Geometrie. Vieweg, Braunschweig, 1972. | MR | Zbl

[11] J.-P. Serre: Cohomologie Galoisienne. Lecture Notes in Mathematics 5. Springer, Berlin-Göttingen-Heidelberg -New York, 1964. | MR | Zbl

[12] O. Zariski: Introduction to the problem of minimal models in the theory of algebraic surfaces. Publications of the Mathematical Society of Japan 4, 1958. | MR | Zbl